# SDR SJ3RR003569

- Difficulty date: November 21, 2000
- Submitted: November 21, 2000
- Operation: General aviation
- Filed by: Hartzell Service Center, repair station SJ3R843L
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: M10877K
- Part serial: 6146A
- Condition: Misoverhauled
- Location: Propeller
- Component: Propeller Assy, Hartzl, HCB4MP3A
- Component part number: HCB4MP3A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHAUL PERFORMED ON THIS BLADE WAS NOT TO HARTZEL SPECIFICATION, AND AS A RESULT, THE BLADE HAD SOME SIGNIFICANT PROBLEMS THAT COULD HAVE RESULTED IN SAFETY OF FLIGHT ISSUES.  UNABLE TO DETERMINE WHERE THE OVERHAUL WAS PERFORMED.  PLEASE REFERENCE HARTZEL ENGINEERING REPORT NR 1861 FOR DETAILS OR CONTACT TOMASO DIPAOLO AT THE CHICAGO AIRCRAFT CERTIFICATION OFFICE.  (X)
